# SDR 96UAL900092

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4717U
- Make and model: Boeing 747122
- Aircraft serial: 19878
- Engine: Pwa JT9D7A
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE LIGHTING INOP AT ROWS 37-49, RIGHT AISLE.  REPLACED LIGHT STRIP.
